# SDR HNAA2009052800163

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 57,255 hours, 64,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 57,255 hours, 64,609 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FLOOR ESCAPE PATH LIGHT 3RD FROM FRONT.  RELAMPED EMERGENCY LIGHT AT ROW 1 IN ESCAPE PATH LIGHT.
